. Iv, Représentation modulaire sur l'espace d'écheveaux du tore solide du bouclage via les idempotents de Jones-Wenzl usuels (cf. par exemple [Tur94, § II.3, § XII]). C'est pourquoi, après interprétation totale de S , on espère ainsi définir une nouvelle représentation de SL 2 (Z) sur l'espace d'écheveaux du tore solide qui étende celle de

. Enfin, on espère également que les idempotents et nilpotents de Jones-Wenzl évaluables permettent de construire de nouveaux invariants de 3-variété à la manière de, Cette perspective soulève les problèmes ouverts suivants

, Problème 1. Définir une trace modifiée, analogue à celle de [GPMT09], sur l'espace d'écheveaux du tore solide qui ne s'annule pas sur les idempotents

, Problème 2. Définir une couleur de Kirby à partir des idempotents (et nilpotents) de Jones-Wenzl évaluables à la manière de

. Bibliographie,

G. E. Andrews and K. Eriksson, Integer Partitions, 2004.

Y. Arike, A construction of symmetric linear functions of the restricted quantum group U q sl 2 (C), Osaka Journal of Mathematics, vol.47, issue.2, pp.535-557, 2010.

P. Baumann, On the center of quantized enveloping algebras, Journal of Algebra, vol.203, issue.1, pp.244-260, 1998.
URL : https://hal.archives-ouvertes.fr/hal-00143349

C. Blanchet, N. Habegger, G. Masbaum, and P. Vogel, Three-manifold invariants derived from the Kauffman bracket, Topology, vol.31, issue.4, pp.685-699, 1992.
DOI : 10.1016/0040-9383(92)90002-y

URL : https://doi.org/10.1016/0040-9383(92)90002-y

C. Blanchet, N. Habegger, G. Masbaum, and P. Vogel, TQFTs derived from the Kauffman bracket. Topology, vol.34, pp.883-927, 1995.
DOI : 10.1016/0040-9383(92)90002-y

URL : https://doi.org/10.1016/0040-9383(92)90002-y

J. S. Carter, D. E. Flath, and M. Saito, The classical and quantum 6j-symbols, 1995.

F. Costantino, N. Geer, and B. Patureau-mirand, Quantum invariants of 3-manifolds via link surgery presentations and non-semi-simple categories, Journal of Topology, vol.7, issue.4, pp.1005-1053, 2014.
DOI : 10.1112/jtopol/jtu006

URL : https://hal.archives-ouvertes.fr/hal-00680226

C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, 1962.
DOI : 10.1090/chel/356

C. W. Curtis and I. Reiner, Method of representation theory -Volume I, 1981.

V. G. Drinfeld, On almost cocommutative Hopf algebras, Leningrad Mathematics Journal, vol.1, issue.2, pp.321-342, 1990.

B. L. Feigin, A. M. Gainutdinov, A. M. Semikhanov, and I. Yu, Tipunin : Kazhdan-Lusztig correspondence for the representation category of the triplet W -algebra in logarithmic, CFTs. Theoretical and Mathematical Physics, vol.148, issue.3, pp.1210-1235, 2006.

B. L. Feigin, A. M. Gainutdinov, A. M. Semikhanov, and I. Yu, Tipunin : Modular group representation and fusion in logarithmic CFTs and in the quantum group center, Communications in Mathematical Physics, vol.265, issue.1, pp.47-93, 2006.

N. Geer, B. Patureau-mirand, and V. Turaev, Modified quantum dimensions and re-normalized link invariants, Compositio Mathematica, vol.145, pp.196-212, 2009.
DOI : 10.1112/s0010437x08003795

URL : https://hal.archives-ouvertes.fr/hal-00430467

G. Gasper and M. Rahman, Basic hypergeometric series, 2004.

F. M. Goodman and H. Wenzl, The Temperley-Lieb algebra at roots of unity, Pacific Journal of Mathematics, vol.161, issue.2, pp.307-334, 1993.
DOI : 10.2140/pjm.1993.161.307

URL : http://msp.org/pjm/1993/161-2/pjm-v161-n2-p05-s.pdf

C. Kassel, Quantum groups, 1995.
URL : https://hal.archives-ouvertes.fr/hal-00124690

T. Kerler, Mapping class group actions on quantum doubles, Communications in Mathematical Physics, vol.168, issue.2, pp.353-388, 1995.
DOI : 10.1007/bf02101554

URL : http://arxiv.org/pdf/hep-th/9402017

H. Kondo and Y. Saito, Indecomposable decomposition of tensor products of modules over the restricted quantum universal enveloping algebra associated to sl 2, Journal of Algebra, vol.330, issue.1, pp.103-129, 2011.

C. Kassel and V. Turaev, Braid groups, 2008.

A. Lachowska, A counterpart of the Verlinde algebra for the small quantum group, Duke Mathematical Journal, vol.118, issue.1, pp.37-60, 2003.

S. Lang, Algebraic number theory, 1994.

W. B. Lickorish, Three-manifolds and the Temperley-lieb algebra. Mathematische Annalen, vol.290, pp.657-670, 1991.
DOI : 10.1007/bf01459265

W. B. , Lickorish : Calculations with the Temperley-Lieb algebra, Commentarii Mathematici Helvetici, vol.67, issue.1, pp.571-591, 1992.

W. B. , Lickorish : Skeins and handelbodies, Pacific Journal of Mathematics, vol.159, issue.2, pp.337-349, 1993.

V. Lyubashenko and S. Majid, Braided groups and quantum Fourier transform, Journal of Algebra, vol.166, pp.506-528, 1994.

R. G. Larson and M. E. , Sweedler : An associative bilinear form for Hopf algebras, American Journal of Mathematics, vol.91, issue.1, pp.75-94, 1969.

V. Lyubashenko, Invariants of 3-manifolds and projective representations of mapping class groups via quantum groups at roots of unity, Communications in Mathematical Physics, vol.172, issue.3, pp.467-516, 1995.

V. Lyubashenko, Modular transformations for tensor categories, Journal of Pure and Aplpied Algebra, vol.98, pp.279-327, 1995.

S. Montgomery, Hopf algebras and their actions on rings, 1993.

R. S. Pierce, Associative algebras, 1982.

V. V. Prasolov and A. B. , Sossinsky : Knots, Links, Braids and 3-Manifolds -An Introduction to the New Invariants in Low-Dimensional Topology, 1997.

D. E. Radford, The group of automorphisms of a semisimple Hopf algebra over a field of characteristic 0 is finite, American Journal of Mathematics, vol.112, issue.2, pp.331-357, 1990.

N. Reshetikhin and V. G. Turaev, Ribbon graphs and their invariants derived from quantum groups, Communications in Mathematical Physics, vol.127, issue.1, pp.1-26, 1990.

N. Reshetikhin and V. G. Turaev, Invariants of 3-manifolds via link polynomials and quantum groups, Inventiones Mathematicae, vol.103, issue.3, pp.547-597, 1991.

R. Süter, Modules over U q (sl 2 ), Communications in Mathematical Physics, vol.163, issue.2, pp.359-393, 1994.

V. G. Turaev, Quantum invariants of knots and 3-manifolds, 1994.
URL : https://hal.archives-ouvertes.fr/hal-00082503

H. , On sequences of projections, Mathematical Reports of the Academy of Sciences, vol.9, pp.5-9, 1987.